MathSciNet Relay Station
MathSciNet bibliographic data
MR880414 22E47 (58G35 81D27)
Eastwood, Michael G.; Rice, John W. Conformally invariant differential operators on Minkowski space and their curved analogues. Comm. Math. Phys. 109 (1987), no. 2, 207–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement